# SDR AWXA200700442

- Difficulty date: March 6, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5079454
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - L-1 DOOR INNER SKIN CRACKED, AT THE 6TH AND 7TH STOP FROM TOP, BS 347.30, BEAM 12 - BEAM 13.  REPAIRED L-1 DOOR INNER SKIN CRACKED, AT THE 6TH AND 7TH STOP FROM TOP, BS 347.30, BEAM 12 - BEAM 13 IAW AWA ER 03-5200-07084-SS1.
